Dispersion of Love waves in a stochastic layer

Zaman,, F. D. and Al-Zayer, R. M. (2004) Dispersion of Love waves in a stochastic layer. Il nuovo cimento C, 27 (2). pp. 143-153. ISSN 1826-9885

ncc8903.pdf - Published Version

Download (153kB) | Preview
Official URL: https://www.sif.it/riviste/sif/ncc/econtents/2004/...


We consider the problem of propagation of Love waves in an elastic layer of uniform thickness overlying a half-space. The layer is assumed to have elastic properties which vary randomly with position. The mean field in the layer is obtained using the smoothing method. Some interesting cases are described graphically.

Item Type: Article
Uncontrolled Keywords: Surface and body waves ; Random phenomena and media
Subjects: 500 Scienze naturali e Matematica
Depositing User: Marina Spanti
Date Deposited: 14 Mar 2020 10:56
Last Modified: 14 Mar 2020 10:56
URI: http://eprints.bice.rm.cnr.it/id/eprint/15230

Actions (login required)

View Item View Item